March 5, 2015
I had a severe migraine today and probably the worst I've ever had. It's finally bearable, but now I feel very slow and all of my movements feel very thought out. It's like wires were switched in my brain and I'm thinking long before my body moves to do it. My balance is also off. I feel like I've been drinking, but I haven't. I wish I could describe in more detail, but I don't know how. I just know that I don't feel normal or like myself at all. Any advice?
Nancy Harris Bonk37
March 5, 2015
First let me say when we have new and/or different symptoms or patterns to our migraine attacks it's important we discuss them with our doctor to rule out anything serious. If you haven't called your doctor, please think about it.
Having said that, the last phase of a migraine attack, called postdrome, can often leave us feeling 'hung over' and drained among other things. Other postdrome symptoms can include muscle weakness, fatigue, irritability and other. Let me share these articles with you that may help; https://migraine.com/blog/muscle-weakness/ and https://migraine.com/blog/migraine-hangover/.
March 15, 2015
For me, the muddled state after a migraine is almost worse than the pain. I want my brain back!
March 16, 2015
Hello, I have tried before to post both questions and comments especially in the areas of whether I am bi polar 2 or have major depression disorder. Regardless both come with anxiety, insomnia, chronic fatigue, and migraines since age 12. Just this most recent in Nov. 2014 I had TWO major overdoses that one left me clinging to life with a breathing tube, IV bags to help flush out the massive toxicity these pills I took were going thru my liver and kidneys. 12 days later I went home not feeling any better since this seemed like just another time I had put my family thru all these episodes since going back to 2010 have been a LOT. I am now back home with the same psych doctor I had for over a year now and my husband thinks this woman will soon lead me to death whether its due to just the shear amount of meds and the combos with my migraine meds so if I list them is there anyone whether from their own expierences or a doctor if I am going in the entire wrong course. So here is the complete list: Lamictal 200mg/daily, Propranolol 200mg/daily, Adderall 60mg/daily, Xanax 2mg/4 daily, Seroquel 300mg/nightly, Ambien CR 12.5mg/nightly, Fetzima 80mg/daily, and the PRN meds for the migraines are: Phenergen 25mg/per attack, Imitrex Injections/per attack, Cambia liquid, Spinx Nasal spray/ again during or while or after an attack. Just had my 6th attempt of Botox injections in which I will need 2 more times to get any results...if I can hang on. I should mention that I am a 40 year old woman, height 5'1 and weigh 109 pounds. I have had many issues along with the migraines, all the mental illness issues I have eating disorder behaviors and I know and so does my doctor but again the Adderall is a necessary evil just like taking the new anti-depressant Fetzima and my Imitrex Shots can cause serotin syndrome?? I know its a vicious cycle everyday pretty much taking uppers and then downers but I am at a loss since I do see the psych weekly for not just medication management but also therapy. My neurologist is in contact with her and again when the issues came up about possible fatal reactions with the meds I take for both they agreed again that the possibility of a reaction outweigh me not taking one or the other and end up trying yet again to "escape" this hell I call my life...again I don't even know where this whole rambling story will go but I do need somewhere to vent to people that also have these issues and since its anonymous there is more chance of a support base since again my husband is that type of person that depression is just a fancy word for "lazy" and anxiety is just a reason to get to take meds to be "out of it" etc...even though we have been together for 20 years, he believes everything that has ever been about a migraine since its been since day one he has witnessed and been to doctors and seen me go thru painful treatments, had awful side effects of migraine meds but somehow overlooks the other amount of psych meds that could never be any fun for anyone to take and as far as over taking any meds I never abused them, I did hoard them before which put me in a lot of agony but I figured it was for a "greater cause" ending it all...now I don't want to ever go there again in my head but without support and belief frommy family that depression is as serious as cancer...I have no where else to turn. Thanks to anyone who will ever see and read this...sweetmalis
December 12, 2015
I can relate - I also have the postdrome symptoms, where you feel as if you're hungover. I feel exhausted, irritable, and my appetite is off. As Nancy mentioned, this Migraine Hangover article is helpful, and some of the commenters offer solutions that have worked for them.